# SDR SWAA2017092516556

- Difficulty date: September 23, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N790SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30604
- Aircraft time: 59,796 hours, 34,876 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Gasket
- Part number: 14647M91P01
- Condition: Blown
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

ON CLIMB HAD ODOR FROM TAKEOFF TO 13000 THEN WE GOT THE NR 1 ENGINE OVERHEAT LIGHT ON FIRE PANEL WITH MASTER CAUTION.  FOUND 9TH STAGE INLET TUBE GASKET BLOWN.  R&R GASKET PER AMM.
